# SDR 97UAL900313

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALLED AT 5000 FEET AFTER TAKE-OFF.  ACCOMPLISHED BOROSCOPE INSPECTION PER MM 72-00-97.  REPLACED EEC (ELECTRONIC ENGINE CONTROL) PRECAUTIONARY.  INSPECTED ALL STATOR VANE LINKAGES AND ARMS, FOUND NO PROBLEMS.  NO FURTHER DISCREPANCIES WERE REPORTED.
